Zipf’s and Gibrat’s laws for migrations
Jesus Clemente Lopez,
Rafael González-Val () and
Irene Olloqui ()
The Annals of Regional Science, 2011, vol. 47, issue 1, 235-248
Keywords: J61; R11; R12 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
Working Paper: Zipf’s and Gibrat’s laws for migrations (2008)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:anresc:v:47:y:2011:i:1:p:235-248
Ordering information: This journal article can be ordered from
Access Statistics for this article
The Annals of Regional Science is currently edited by Martin Andersson, E. Kim and Janet E. Kohlhase
More articles in The Annals of Regional Science from Springer, Western Regional Science Association Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla ().